# SDR ZZDA2010413

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECURE PIN ON THE GALLEY SERVICE DOOR LOOSE.  REMOVED AND REPLACED R1 DOOR SLIDE.
